Aa
A
A
Close
Avatar universal

give me the tips to fight with the side effects of spasmo proxyvon

im taking spasmo proxyvon  from past three months and my dose is increasing day by day and i take around eight spasmo a day compare to four from before..i take this **** to gain euphoria....i know it effects but i just want to be happy and love everyone which makes me think that this world is so beautiful..rather than if im not taking then i dnt feel happy..i just want to be happy n in my perception happiness is the best medicen..am i wrong???so imtakimg this pills to b happy..but wanna leave it and compressed its side effect..so wat should i do to overcom the side effect as universal truth every drugs has its side effect so give me the advice to overcome its side effect..i have a will power to leave it but wanna b physically fit and mentally prepared..


This discussion is related to Spasmo proxyvon .
Cancel
4 Answers
Page 1 of 1
Avatar universal
Oi Dude me 2 using Sp....

WE R THE ROCKERZ
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
983679 tn?1276836936
It is obvious that you have become addicted to Spasmo-Proxyvon, which contains three drugs: paracetamol, propoxyphene and dicyclomine. If you are able to stop taking Spasmo-Proxyvon in one go, it is good. If you have problem, then you can gradually reduce the dose from 6 to 5 (for 3 days), then to 4 (for another 3 days), then to 3 (another 3 days), then to 2 (another 3 days) and finally to just one daily for another 5-6 days. If needed, you can take another pain-killer such as Diclomol 1 tablet three times daily but only for short period such as 3-4 days.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
983679 tn?1276836936
just so others know...and you all might already but just wanted to put this out....This is a narcotic, typically used to ease w/d effects of other drugs, not available in the states, simuliar to Darvon. I was not certain about this so i googled it....I LOVE GOOGLE
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
simple. do not take it. go to doctor a good one. i was addcited to it for 2 years , taking 20 to 24 in a day. its very happy feeling but u will lose out at ur stemina, appetite. will get lazy and will lose ur will. get out of it. stay away from it and from people who introduced u to this.
Comment
Cancel
Comment
Avatar universal
I. M having the same problem... I use to have 3 to 4 strip  per day.. From the last 8 years withou missing every single day.. But now i can. T stop eating.. And healt  is vrry weak.. Plis help me
Comment
Cancel
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Looking for a Doctor?
Shop for health care like an expert. Find the best doctors based on reviews from patients like you.
Addiction: Substance Abuse Community Resources
Top Addiction Answerers
495284 tn?1333897642
Blank
City of Dominatrix, MN
Avatar universal
Blank
phoenix, AZ
3197167 tn?1348972206
Blank
406584 tn?1399591666
Blank
7163794 tn?1457370413
Blank
New Orleans, LA
3060903 tn?1398568723
Blank
Other